ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On the positivity and stability of non-stationary systems

Sundareshan, MK and Thathachar, MAL (1976) On the positivity and stability of non-stationary systems. In: Journal of the Franklin Institute, 302 (4). pp. 319-330.

[img] PDF
2.pdf - Published Version
Restricted to Registered users only

Download (705Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...

Abstract

The positivity of operators in Hilbert spaces is an important concept finding wide application in various branches of Mathematical System Theory. A frequency- domain condition that ensures the positivity of time-varying operators in L2 with a state-space description, is derived in this paper by using certain newly developed inequalities concerning the input-state relation of such operators. As an interesting application of these results, an L2 stability criterion for time-varying feedback systems consisting of a finite-sector non-linearity is also developed.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 05 Feb 2010 09:04
Last Modified: 19 Sep 2010 05:50
URI: http://eprints.iisc.ernet.in/id/eprint/24383

Actions (login required)

View Item View Item